It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yes laporte, your boobs and hips+thighs get bigger over time on this drug. The thing you need to understand about spiro to understand the effects it can have is that it decreases your testosterone while making it easier for your body to convert estrogen (making you produce more). This is something the doctors never explain, though I'm not sure why. Testosterone is responsible for a big part of our sex drive as well as our body's ability to create (and maintain) muscle mass, so it also plays a big role in speeding our metabolism (muscle is what helps us burn calories). Estrogen on the other hand, makes us soft and prone to cellulite, so increasing it actually slows the metabolism as it makes it difficult to gain or maintain muscle etc. Spir basically makes you estrogen dominant, which makes you prone to carrying weight in your hips and thighs (think Kim Kardashian: big boobs, butt, and tiny waist--that is the shape of an estrogen dominant female).

Anyways, I'm not saying it'll make you fat or anything, but it may change your body shape and composition over time (and I stress the words "over time" as it could take a full year to see these changes gradually), and if that's the case, it wont matter what you eat or how much you exercise because like i said, the hormones can change where you carry the weight (i found that no amount of exercise seemed to make a difference).


And YES, it definitely tends to break you out intermittenly during the first 3 months, and often in places you might not be used to (so it's not like one massive break out; it could be several of them). Personally, I can't stand spiro any more; I feel like it's irreversibly changed my hormones and I can't seem to get them back to where they were. I just tried to get off it again and BAM I lost 5 lbs at first but then 2 weeks later I'm back to being bloated like a beached whale! I don't know if spiro is solely to blame for it but I gave in and took a little bit and what do you know? Now I'm breaking out again like the first time I took it! I feel your pain.

*also, yeah, it definitely seemed to worsen my cystic acne at first too, while at the same time it gave me these nasty little whiteheads around my chin and jawline--the very places it's supposed to help acne! Don't worry, I remember it all began to taper off and clear up by the end of the third month.
[QUOTE=crookedhearts;5051141]Yes laporte, your boobs and hips+thighs get bigger over time on this drug. The thing you need to understand about spiro to understand the effects it can have is that it decreases your testosterone while making it easier for your body to convert estrogen (making you produce more). This is something the doctors never explain, though I'm not sure why. Testosterone is responsible for a big part of our sex drive as well as our body's ability to create (and maintain) muscle mass, so it also plays a big role in speeding our metabolism (muscle is what helps us burn calories). Estrogen on the other hand, makes us soft and prone to cellulite, so increasing it actually slows the metabolism as it makes it difficult to gain or maintain muscle etc. Spir basically makes you estrogen dominant, which makes you prone to carrying weight in your hips and thighs (think Kim Kardashian: big boobs, butt, and tiny waist--that is the shape of an estrogen dominant female).

Anyways, I'm not saying it'll make you fat or anything, but it may change your body shape and composition over time (and I stress the words "over time" as it could take a full year to see these changes gradually), and if that's the case, it wont matter what you eat or how much you exercise because like i said, the hormones can change where you carry the weight (i found that no amount of exercise seemed to make a difference).


And YES, it definitely tends to break you out intermittenly during the first 3 months, and often in places you might not be used to (so it's not like one massive break out; it could be several of them). Personally, I can't stand spiro any more; I feel like it's irreversibly changed my hormones and I can't seem to get them back to where they were. I just tried to get off it again and BAM I lost 5 lbs at first but then 2 weeks later I'm back to being bloated like a beached whale! I don't know if spiro is solely to blame for it but I gave in and took a little bit and what do you know? Now I'm breaking out again like the first time I took it! I feel your pain.

*also, yeah, it definitely seemed to worsen my cystic acne at first too, while at the same time it gave me these nasty little whiteheads around my chin and jawline--the very places it's supposed to help acne! Don't worry, I remember it all began to taper off and clear up by the end of the third month.[/QUOTE]
I really appreciate your reply....i really don't need bigger boobs or hips...they are big enough...i think i will stop taking spiro....i think i will take the antibiotic my family doctor suggested...by taking the antibiotic....it is temporary relief.....it sounds like you are not happy with spiro either....so what other methods are you taking to control your acne breakout????...i really like to know...should i take accutane? would this help me?





All times are GMT -7. The time now is 04:36 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!